The belly shot was the first day and then the second day she was worse...so much worse her face was swollen and so were her ears
This was so hard for her, she kept looking in the mirror, saying she is ugly and then crying.
I took her back to the doctor and she needed a shot with an epi-pen type thing for severe allergies, then she gave her some allergy meds, Zyrtec. Told me to get her Aveeno Bath and calamine lotion and the Zyrtec and then steroids for 4 days and to put cold wash clothes dipped in ice on her cheeks and she will be better by tomorrow....I did everything she said and she was so much better the next day.My poor kid. Not to mention she was out of school earlier this year for bronchitis.
She is finally almost 100% healthy as of today. YAY! :)

3 comments:
Oh no! My cousin's 3-yr-old had the exact same thing happen to her a few months ago. It looked just like this. Poor baby! Glad she is better though!
Yikes! Good thing it was a small reaction, compared to what it could have been. Mr.4444 had a reaction to penicillin for the first time just last year--Dummy drove himself to the hospital with blurry vision and rash everywhere. They took one look at him and shot him with an epi. No more penicillin for him!
OMGosh, poor baby! I'm glad shes better now.
Post a Comment